Have taken Remeron for two months now. Helps me sleep and feel a little hungry after I take it. Have no appetite in the day at all. Has anyone else experienced this? Feel horrid
Remeron was a wonderful medication for me. I was underweight after stress. I needed to gain weight and relax after finding out I had cancer before I went into surgery. I had not been able to eat until then. I was taking topamax for migraines that kept my weight down and I am still taking topamax. It only took two months for me to start gaining weight on Remeron. I not only gained weight, but I felt good. It made me happy. I never "took drugs" but my doctor told me that it was the best he could do without telling me to smoke pot! Maybe your dosage is not high enough. I gained over 10 pounds and was more healthy going into surgery.
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2010 • 1 answer
Posted 16 Aug 2011 • 1 answer
Posted 11 Aug 2013 • 2 answers
Posted 22 Apr 2016 • 0 answers
Posted 19 May 2016 • 1 answer